# SDR YENA2021021900114

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00624 - AFTER REMOVAL OF FIRE SEALANT AT APU COMPARTMENT, FWD EDGE CORROSION ON STRUCTURE. ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00624 - PANEL SKIN BOTTOM REPLACED PER EMB-190-SRM 51-41-01 PAR 6, SRM 51-42-01, SRM 51-43-03 + 51-43-04.
